Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Premature menopause. Taking kilogest, stopped, having hot flashes, low energy. Continue medication?

Hello! my name is XXX, I am 42 years old, being diagnosed with premature menopause 6 years ago, doctor put me on kliogest, but recently my blood pressure is very high. Doctor dont know why, but suggest that i continue to take HRT . Should I stop taking HRT or not? I stoped for one week, but my hot flashes back and energy level is very low.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  429
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
yES ,U should stop taking HRT, SINCE u have started showing side effects of HRT plus u are taking HRT for such a long time as well as ur age is also >40yrs, which is another high risk factor. u can take other supplements like isoflavons , soya diet, yoga, medication which will help u to control hot flushes.
Answered: Mon, 4 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor